desogen/reclipsen

Discussion in 'Raging Hormones' started by ginalfish, May 27, 2008.

  1. ginalfish

    ginalfish New Member

    Has anyone out there taken this BCP? My RE put me on it to let my ovaries rest a month, and I've been broken out with itchy hives ever since. I've also been crying every day (which isn't exactly normal for me), and easily annoyed with my DH (but he's super!). Anyway, I was just wondering if anyone else has experienced these side effects (or others) with this drug. Thanks in advance!
  2. cwentz106

    cwentz106 New Member

    BC Pills & Fertility Treaments

    I am 25 and have been TTC through Injectables and IUI. We have been seeing a fetility specialist for over 6 months now and have only completed one unsucessful cycle. I have PCOS and after the injectables I get tons of huge cysts and they put me on BC's for a month before i do another cycle. The BC pills suppress all the hormones so the cysts can heal faster. I am on the thrid brand of BC pills. The other 2 before this one were making me get severe migraines and making my eyes blurry. This third one so far im doing good on besides the bloating which I have gained 10 pds of water weight in 3 weeks. Hoped the info helped!!
  3. jmfong76

    jmfong76 New Member

    Hi

    I am currently on desogen for my ivf cycle. This is the first time I have been on it and I do notice a couple of things, though definately not hives. I have noticed some intermittent spotting, though the nurse at my RE's office said it is because if you dont take it at exactly the same time every day you can get breakthrough bleeding. I have also noticed that I seem to be more tearful and snap alot quicker, more so than I would normally. I believe they are caused from this particular pill, as I am not on any other new meds at this moment. Although a little bit troublesome, they are absolutely normal and are caused from the hormones in the pill, which my body has not been on since I was in my early 20s. I hope your hives get better, if they dont, I would check with your dr and see what he/she says. Good luck and many baby wishes to you.
  4. KSB

    KSB New Member

    I was on Desogen and it made me feel aweful. I was having serious mood swings and really, really bad head aches along with the worst nightmares and night sweats. My boobs also grew 2 cups sizes and were so incredibly sore. For me, desogen was just evil for my system. After about 7-8 days, I rang up asking to switch to a different pill. They put me on orthotrycyline. I was much better with the new pill. No side effects at all.

    Maybe you can switch?
  5. Guest

    Desogen is a prescription oral contraceptive.Desogen contains a combination of female hormones that prevent ovulation.Desogen also causes changes in your cervical mucus and uterine lining, making it harder for sperm to reach the uterus and harder for a fertilized egg to attach to the uterus.Desogen are used as contraception to prevent pregnancy.
  6. Vasim

    Vasim New Member

    Desogen is a combined oral contraceptive,which means that it is a birth control pill that contains two different types of hormones.It contains an estrogen and a progestin.The hormones in Desogen primarily work to prevent pregnancy by stopping ovulation.:clap:
  7. Guest

    Desogen is one of the more popular hormonal contraceptives which you swallow once day in tablet form.Desogen contains active ingredients which in a female body stop a woman's egg from emerging from her ovary.:clap:
  8. emmiosity

    emmiosity New Member


    oh my goodness me too! I've been very very moody and depressed and I can't sleep at night cuz I keep getting nightmares. I've became super paranoid too. It is absolutely horrible but my boobs didn't grow haha
  9. trose10

    trose10 New Member

    I was on reclipsen and got horrible headaches from it. I was also a bit moody.
  10. zxc123

    zxc123 New Member

Share This Page